# SDR ASAA0540338

- Difficulty date: July 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430129
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT INBOARD FORE FLAP HAS 2 EACH GROUPS OF DENTS ON LOWER SURFACE.  FILLED DENTS, FABRICATED AND INSTALLED SKIN DOUBLERS IAW 737-400 SRM 51-70-10 REPAIR 2.  (M)
